| Catalog Number |
G136 |
| Medical Device Problem Codes |
Restricted Flow rate (1248); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While the customer was using a cavitron plus g136, they allege that the handpiece and insert are hot.No injury was reported from the alleged event.
Additional Manufacturer Narrative
Notes: 07/03/25 evaluation tech: (b)(6).W4d water sol,iso valve build up/debris.Debris buildup in the water solenoid.Poor water pressure regulation from the solenoid.Wrong water filter affecting water quality.Blockage in the handpiece cable causing restricted water flow.Corroded contact pins on the steri-mate handpiece.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Loaner fee has been included in the estimate.07/03/25 evaluation tech: (b)(6).W4d water sol,iso valve build up/debris.Debris buildup in the water solenoid.Poor water pressure regulation from the solenoid.Wrong water filter affecting water quality.Blockage in the handpiece cable causing restricted water flow.Corroded contact pins on the steri-mate handpiece.Will replace damaged/worn components and recalibrate unit to factory specs upon estimate approval.Loaner fee has been included in the estimate.Dhr review is not required because the product was returned for evaluation and the described failure mode is a known hazard.